MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER
Model Number IPN925080
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the cannulation procedure of the radial artery, the guidewire becomes stuck and, while attempting to remove it, it breaks inside the artery.It is currently still in the patient awaiting retrieval." the patient current condition is reported as "fine, but with the piece inside the artery.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date, a follow-up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
ARROW RA CATH SET: 20 GA X 1-1/2 IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24090266
Report Number9680794-2026-00084
Device Sequence Number18701952
Product Code DQX
UDI-Device Identifier00801902002761
UDI-Public(01)00801902002761(11)250225(17)291231(10)14F25A0117(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN925080
Device Catalogue NumberRA-04220
Device Lot Number14F25A0117
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown